Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

My Effx withdrawel with no side effects!

Posted by meds4life on October 7, 2004, at 22:30:02

In reply to Re: How long does withdrawal last? Petranella, posted by ccb on October 7, 2004, at 9:22:26

I have responded in the past about my Effexor withdrawel process. I have been on Effexor XR for over a year 150 mg. I gained about 45 pounds and decided to try Wellbutrin. I have been off Effexor completely for about 2 weeks and did not have hardly any side effects the whole time. I believe part of the reason I was side effect free was the fact that I was taking Wellbutrin at the same time. I withdrew from Paxil before and had dreadful withdrawal symptons, so I was expecting the same horrible process. Here is what I did- I went from 150 to 75+37.5 for a week. The next week I went to 75 mg. I stayed on 75 for 2 weeks. Then I went to 37.5 for 2 weeks. At this point, I figured any further lowering of my dosage would be extremely uncomfortable, but it wasn't! 37.5 every other day was my next drop (for about a week). Then, I stopped. The only thing that might have been a withdrawel effect was slight nausea once in a while and a little dizziness. Really nothing that unpleasant. I was so thrilled because I was so scared of withdrawing after my experience with Paxil and because of the information at this site. I feel great now and hope that this message will help someone else. Good luck!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:meds4life thread:1016
URL: http://www.dr-bob.org/babble/20041007/msgs/400223.html